# SDR ASAA2018121627449

- Difficulty date: December 16, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 14,742 hours, 4,838 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE OVERHEAT LIGHT ILLUMINATED ON DESCENT FOLLOWED QRH. GROUNDED - YES. PERFORMED FIM 30-41 TASK 801 NO FAULTS DISPLAY RIGHT SIDE WINDOW OPS CK NORMAL.
